# SDR ZZDA2010392

- Difficulty date: September 4, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N943AT
- Make and model: Boeing 717-200
- Aircraft serial: 55006
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVER WING EMERGENCY EXIT LIGHTS REMAIN ON WHEN POWER REMOVED FROM AIRCRAFT.  CYCLED SWITCH PER MAINTENANCE CONTROL REQUEST.
